|Facial rash Sculptra
Jul 31, 2008
Dr. Doc, if you research reports fda adverse reactions sculpta, facial rash injected area happens. Thanks.
| Response from Dr. Pierone
I understand that facial rashes have been reported after Sculptra injections.
But the message that I mean to convey is that facial rashes are not linked to Sculptra injections. Nodules, bruising, pain, swelling all yes. But in the real world, rashes are not an issue with this product.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.